Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

UTI, no relief with cipro, nausea, no ejaculation inside during intercourse. Had abortion due to ectopic few days back. Pregnancy?

hi doc I had a ectopic pregnancy and it was removed on the 13th December and I bled for about 5 -6 days my periods ended on the 20th December , then on the 30 th December I was fore playing with my boyfriend but we didn’t really have sex he just penetrated me for about tens or so but did not ejaculate after some days I had a urinary infection I started to feel nausea I started to take cipro for three days but it didn’t not work I went to the clinic I was given cetriaxone and lorafadime but the nausea feeling has not gone am done with the medicine but I still feel a bit nausea am worried is it possible i could be pregnant but he didn’t ejaculate in me or what’s wrong Worried
Asked On : Sat, 12 Jan 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Feb 2016
Hi. So simple. Why are you worried? Nausea can have been enhanced due to UTI and Cipro itself. Go for a urinary pregnancy test if you have a doubt. Continue with Cetriaxone and have pleanty of water . Take some medicines like reglan or domperidone . Nausea will settle.
Answered: Sun, 5 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor